# SDR UIEA2025061500776

- Difficulty date: June 14, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 961 hours, 140 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1001
- Part serial: AA858130D
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

EICAS MESSAGE CHKLIST ENG FAIL LIGHT DISPLAYED FOLLOWED BY LT ENG AUTO SHUTDOWN. EICAS MESSAGE ENG FUEL VALVE LT DISPLAYED IN FLT.  FOUND LT ENG FUEL SPAR VALVE CB TRIPPED & NOT RESETTABLE. R & R LT ENG FUEL SPAR VALVE ACTUATOR PER AMM 28-22-02 & AIPC 28-22-02-01. OPS CHKD GOOD.  PERFORMED ENG RUN IAW AMM 71-00-00 TEST #5. ALL PARAMETERS NORMAL & FUEL SPAR INDICATION NORMAL. 5 MIN RUN ACCOMPLISHED. LT ENG FUEL SPAR VALVE ELECTRONIC CONTROL & INDICATION TEST PER AMM 28-22-00-216-801, NO DEFECTS NOTED. DVI OF ACCESSIBLE WIRING, FOUND NO DEFECTS IAW AMM 20-60-03. C/W INFLT WINDMILLING INSPECTION PER AMM 71-00-00-200-804-H01. VERIFIED OIL PRESSURE & 10 PSI AT SHUTDOWN & ENG DID NOT WINDMILL FOR 2 HRS. DMS PLUG CLEANED & ENG RUN FOR 5 MINS. ALL PARAMETERS NORMAL.
